RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 5(101), Pages 220–221 (Mi umn9118)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

A general method for spectral analysis of linear representations

D. P. Zhelobenko


Full text: PDF file (346 kB)
Received: 11.04.1961

Citation: D. P. Zhelobenko, “A general method for spectral analysis of linear representations”, Uspekhi Mat. Nauk, 16:5(101) (1961), 220–221

Citation in format AMSBIB
\Bibitem{Zhe61}
\by D.~P.~Zhelobenko
\paper A general method for spectral analysis of linear representations
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 5(101)
\pages 220--221
\mathnet{http://mi.mathnet.ru/umn9118}


Linking options:
  • http://mi.mathnet.ru/eng/umn9118
  • http://mi.mathnet.ru/eng/umn/v16/i5/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:142
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020